RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2007, том 19, выпуск 2, страницы 74–85 (Mi aa113)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Статьи

Automorphisms of a free group of infinite rank

C. K. Guptaa, W. Hołubowskib

a Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, Canada
b Institute of Mathematics, Silesian University of Technology, Gliwice, Poland

Аннотация: The problem of classifying the automorphisms of a free group of infinite countable rank is investigated. Quite a reasonable generating set for the group $\mathrm{Aut}F_{\infty}$ is described. Some new subgroups of this group and structural results for them are presented. The main result says that the group of all automorphisms is generated (modulo the $IA$-automorphisms) by strings and lower triangular automorphisms.

Ключевые слова: Free group of infinite rank, automorphism group, string.

Полный текст: PDF файл (158 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2008, 19:2, 215–223

Реферативные базы данных:

MSC: 20E05
Поступила в редакцию: 19.06.2006
Язык публикации: английский

Образец цитирования: C. K. Gupta, W. Hołubowski, “Automorphisms of a free group of infinite rank”, Алгебра и анализ, 19:2 (2007), 74–85; St. Petersburg Math. J., 19:2 (2008), 215–223

Цитирование в формате AMSBIB
\RBibitem{GupHol07}
\by C.~K.~Gupta, W.~Ho\l ubowski
\paper Automorphisms of a~free group of infinite rank
\jour Алгебра и анализ
\yr 2007
\vol 19
\issue 2
\pages 74--85
\mathnet{http://mi.mathnet.ru/aa113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333897}
\zmath{https://zbmath.org/?q=an:1158.20009}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 2
\pages 215--223
\crossref{https://doi.org/10.1090/S1061-0022-08-00994-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653200004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa113
  • http://mi.mathnet.ru/rus/aa/v19/i2/p74

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. Голубовский, “Новая мера роста групп и алгебр”, Алгебра и анализ, 19:4 (2007), 69–91  mathnet  mathscinet  elib; V. Golubovskii, “A new measure of growth for groups and algebras”, St. Petersburg Math. J., 19:4 (2008), 545–560  crossref  isi
    2. Tomaszewski W., “Groups of Bounded Automorphisms of a Free Group of Countably Infinite Rank”, Publ. Math.-Debr., 83:4 (2013), 715–725  crossref  mathscinet  zmath  isi
    3. Tomaszewski W., “Self-Similar Automorphisms of a Free Group of Countable Rank”, Math. Scand., 116:1 (2015), 126–140  crossref  mathscinet  zmath  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:273
    Полный текст:93
    Литература:38
    Первая стр.:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020